# SDR IPXA2020102061491

- Difficulty date: October 20, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C L3 PLUG DOOR HORIZONTAL BEAM CRACK.  REMOVED AND REPLACED L3 PLUG DOOR HORIZONTAL BEAM, IAW SRM 51-31-01.
